Armenian Journal of Mathematics

The Representations of The Heisenberg Group over a Finite Field

Misaghian, Manouchehr (2011) The Representations of The Heisenberg Group over a Finite Field. Armenian Journal of Mathematics, 3 (4). pp. 162-173. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
260Kb

Abstract

We �nd all irreducible representations of the Heisenberg group over a �nite �eld.

Item Type:Article
Subjects:11-xx Number theory
20-xx Group theory and generalizations
22-xx Topological groups, Lie groups
ID Code:408
Deposited By:Professor Anry Nersesyan
Deposited On:02 Dec 2011 18:03
Last Modified:02 Dec 2011 18:03

Repository Staff Only: item control page